Volume 3, Issue 3
Correction to "Higher-order Nonlinear System of Equations of Changing Type"

Sun Hesheng

DOI:

J. Part. Diff. Eq.,3(1990),pp.93-96

Published online: 1990-03

Preview Purchase PDF 0 711
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-3-93, author = {Sun Hesheng}, title = {Correction to "Higher-order Nonlinear System of Equations of Changing Type"}, journal = {Journal of Partial Differential Equations}, year = {1990}, volume = {3}, number = {3}, pages = {93--96}, abstract = {}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5809.html} }
TY - JOUR T1 - Correction to "Higher-order Nonlinear System of Equations of Changing Type" AU - Sun Hesheng JO - Journal of Partial Differential Equations VL - 3 SP - 93 EP - 96 PY - 1990 DA - 1990/03 SN - 3 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5809.html KW - AB -
Sun Hesheng. (1970). Correction to "Higher-order Nonlinear System of Equations of Changing Type". Journal of Partial Differential Equations. 3 (3). 93-96. doi:
Copy to clipboard
The citation has been copied to your clipboard